|Multipule meds with same type of side effects
Aug 11, 2006
If a patient is taking 9 different medications, and 7 of those medications all have the same possible side effects, would the patient be more likely to have those side effects?
| Response from Dr. Henry
Using multiple medications with overlapping side effects often would result in an increased risk for a givenside effect though there is a wide variation from person to person. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Getting Fingered Worried I Have HIV
- Hpv After Erotic Massage Sign Of HIV AIDS
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Pain In Balls After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Rash After Kissing Cold Sore Worried I Have HIV
- Sinus Infection After Bj Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.